On sectional curvature of a Riemannian manifold with semi - symmetric metric connection
MetadataShow full item record
CitationZENGİN, F.Ö., UYASL, S.A., DEMİRBAĞ, S.A. (2011). On sectional curvature of a Riemannian manifold with semi - symmetric metric connection. Annales Polonici Mathematici, 101 (2), pp. 131-138. http://dx.doi.org/10.4064/ap101-2-3.
We prove that if the sectional curvature of an n-dimensional pseudosymmetric manifold with semi-symmetric metric connection is independent of the orientation chosen then the generator of such a manifold is gradient and also such a manifold is subprojective in the sense of Kagan.